# SDR DALA2015011800375

- Difficulty date: January 17, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 33,043 hours, 15,714 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Worn
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND WEAR ON RT WING NR 4 SPOILER CENTER FITTING STOP BOLT.   REPAIRED IAW SRM 57-70-00, PARAGRAPH 5.C, FIG 201, SHEET 2.
